It’s my first time I use Plan B so I took it on October 6 around 6pm and 7 pm the same day at night around 10 pm i got my period this time my period took 8 days when usually it only takes around 4-5. Now it’s November 8th and I haven’t got my period. I don't know what to do? Is this normal? Can someone help ?
You need to do a pregnancy test to be sure, but Plan B is a huge dose of artificial hormone & can affect your body for some time.
In terms of whether you could be pregnant, Plan B works by delaying your ovulation until the sperm leaves your body. If you're already ovulating then it can't do that. In that case you'd need either the other emergency pill called Ulipristal Acetate (Ella), or to have an IUD fitted by a doctor, either method within 5 days/120 hours of the unprotected sex.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2014 • 1 answer
Posted 17 Jun 2015 • 1 answer
Posted 13 Aug 2015 • 1 answer
Posted 22 Oct 2015 • 1 answer
Posted 15 May 2017 • 1 answer